Does Pamprin Have Caffeine?

Does Pamprin Have Caffeine?

With pain relieving aspirin and acetaminophen, Pamprin Max is formulated to provide complete relief of menstrual cramps, headaches, backaches and fatigue. Pamprin Max includes caffeine, which acts as a diuretic, which relieves bloating and water weight gain many women experience.

Does all Pamprin have caffeine?

Aspirin and caffeine free with pamabrom and pyrilamine maleate. Multi-symptom for complete relief of: cramps; headache; backache; irritability; bloating. Acetaminophen. Easy-open bottle with child-resistant packaging.

What are the ingredients of Pamprin?

Active Ingredients (in Each Caplet): Acetaminophen (500mg), Pamabrom (25 mg), Pyrilamine Maleate (15 mg). Inactive Ingredients: Crospovidone, Magnesium Stearate, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid.

Maya Lin-Takahashi
Author

Maya Lin-Takahashi

Maya is a hardware enthusiast who tests and reviews smart home devices, smartphones, wearables, and audio gear. She focuses on practical consumer value and build quality.